# SDR USAA050965

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND C-ANGLE CORRODED 2 INCHES, UPPER SURFACE OF FORWARD ENTRY DOOR THRESHOLD C-ANGLE.  REMOVED DAMAGED ANGLE AND REINSTALLED NEW ANGLE IAW SRM 53-10-15.  (M)
